REAL

Items where Author is "Feckan, Michal"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Wang, Jin Rong and Ibrahim, Ahmed and Feckan, Michal (2016) Differential inclusions of arbitrary fractional order with anti-periodic conditions in Banach spaces. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (34). pp. 1-22. ISSN 1417-3875

Feckan, Michal and Pospíšil, Michal (2014) Note on fractional difference Gronwall inequalities. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (44). pp. 1-18. ISSN 1417-3875

Feckan, Michal and Kelemen, S. (2013) Discretization of Poincaré map. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (60). pp. 1-33. ISSN 1417-3875

Wang, JinRong and Zhou, Yong and Feckan, Michal (2011) Alternative results and robustness for fractional evolution equations with periodic boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (97). pp. 1-15. ISSN 1417-3875

This list was generated on Wed Oct 18 18:50:01 2017 CEST.